# SDR C2XA02SH138

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 4,042 hours, 2,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE LT HAND OMEGA BEAM AT FRAME 20 INBOARD SIDE WAS FOUND TO HAVE CORROSION.  MAITENACE REMOVED DAMAGED AREA AND PERFORMED A SPLICE REPAIR IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
